MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BLUE LINE ULTRA® TRACHEOSTOMY TUBE; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS MEDICAL ASD, INC. BLUE LINE ULTRA® TRACHEOSTOMY TUBE; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 100/126/025
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that a smiths medical cuffed blue line ultra® tracheostomy tube adapter was required to be removed with considerable effort or was cut off in order to place in-line suction.There were no reported adverse patient effects.

Brand Name
BLUE LINE ULTRA® TRACHEOSTOMY TUBE
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key6991240
Report Number3012307300-2017-02365
Device Sequence Number13577623
Product Code BTR
UDI-Device Identifier15019315056758
UDI-Public15019315056758
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign,other,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date04/11/2022
Device Catalogue Number100/126/025
Device Lot Number3383856
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2017
Initial Report FDA Received Date10/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;